Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Mobic

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
Dan
Guest
 
Posts: n/a
Default side effects

Mobic was prescribed due to muscle injury in my shoulder to reduce inflammation. I find I am routinely waking up in the middle of the night, often from nightmares. Some reduction in pain but dr. has also prescribed physical therapy which will now start after 2 weeks of Mobic. Will continue on Mobic for 2 more weeks. Anyone else experience nightmares?
Reply With Quote
  #2  
Old 10-12-2005, 05:00 AM
Frances
Guest
 
Posts: n/a
Default sode effects

I had taken Mobic 5 days and had an awful nightmare...had no idea it could be from medication! I was prescribed for "tennis elbow" and I will only be taking for another week. Pain seems to have subsided some.
Reply With Quote
  #3  
Old 10-12-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Hi,<br>about nightmares...Naprosyn (spelling?) has given me nightmares.<br>Drs seem to know nothing about this side effect.<br>Mobic=no nightmares for me.<br>Good luck, Julie
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
Shawna
Guest
 
Posts: n/a
Default Nightmares

Hi, Dan I to have had nightmares. I have only taken Mobic for 2 days and have had the worst nightmares I can ever remember having. And it makes me sooo sleepy that I can't wake up from them. So, when I do wake up I am exhausted from the dreams. I quit taking it. I need my sleep! Now I am sleeping pretty well. Hope things get better for you.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Unregistered Colazal 10 12-07-2011 05:29 PM
Side effects Unregistered Benicar 2 02-07-2008 07:00 PM
side effects Joe Colella Avodart 0 12-03-2005 06:00 AM
side effects Gene Benicar 0 12-03-2005 06:00 AM
Side effects Dr.Schonfeld Visudyne 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:20 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.